# SDR SWIA202212300

- Difficulty date: December 30, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE LH AILERON HAS MULTIPLE DENTS. PLEASE PLOT, MAP AND EVALUATED THE DAMAGE/AREA. IF THE DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.     (C-CHECK RO 2/18/2023)    DENTS ON THE UPPER SURFACE OF THE LH AILERON ARE FOUND TO BE ACCEPTABLE PROVIDED ALL STEPS OF REO 601R-57-61-828 REV-- 2023-01-30 ARE COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ALL STEPS OF REO 601R-57-61-828 REV-- 2023-01-30. AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
